Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 373, Number 2
HTML articles powered by AMS MathViewer

On Thurston’s core entropy algorithm
Yan Gao PDF
Trans. Amer. Math. Soc. 373 (2020), 747-776
Mixed Bohr radius in several variables
Daniel Galicer, Martín Mansilla and Santiago Muro PDF
Trans. Amer. Math. Soc. 373 (2020), 777-796
Blowup algebras of rational normal scrolls
Alessio Sammartano PDF
Trans. Amer. Math. Soc. 373 (2020), 797-818
Polynomial bases: Positivity and Schur multiplication
Dominic Searles PDF
Trans. Amer. Math. Soc. 373 (2020), 819-847
Metric dimensions and tameness in expansions of the real field
Philipp Hieronymi and Chris Miller PDF
Trans. Amer. Math. Soc. 373 (2020), 849-874
Self-adjoint Jacobi matrices on trees and multiple orthogonal polynomials
Alexander I. Aptekarev, Sergey A. Denisov and Maxim L. Yattselev PDF
Trans. Amer. Math. Soc. 373 (2020), 875-917
Weighted-$L^2$ polynomial approximation in $\mathbb {C}$
Séverine Biard, John Erik Fornæss and Jujie Wu PDF
Trans. Amer. Math. Soc. 373 (2020), 919-938
Non-tangential limits and the slope of trajectories of holomorphic semigroups of the unit disc
Filippo Bracci, Manuel D. Contreras, Santiago Díaz-Madrigal and Hervé Gaussier PDF
Trans. Amer. Math. Soc. 373 (2020), 939-969
Eigenvalue bounds for Stark operators with complex potentials
Evgeny Korotyaev and Oleg Safronov PDF
Trans. Amer. Math. Soc. 373 (2020), 971-1008
On the dimension spectrum of infinite subsystems of continued fractions
Vasileios Chousionis, Dmitriy Leykekhman and Mariusz Urbański PDF
Trans. Amer. Math. Soc. 373 (2020), 1009-1042
Asymptotic dynamics for the small data weakly dispersive one-dimensional Hamiltonian ABCD system
Chulkwang Kwak and Claudio Muñoz PDF
Trans. Amer. Math. Soc. 373 (2020), 1043-1107
Descendant log Gromov-Witten invariants for toric varieties and tropical curves
Travis Mandel and Helge Ruddat PDF
Trans. Amer. Math. Soc. 373 (2020), 1109-1152
The reduction number and degree bound of projective subschemes
Đoàn Trung Cường and Sijong Kwak PDF
Trans. Amer. Math. Soc. 373 (2020), 1153-1180
Geometry of Bäcklund transformations I: generality
Yuhao Hu PDF
Trans. Amer. Math. Soc. 373 (2020), 1181-1210
Mean curvature flow of asymptotically conical Lagrangian submanifolds
Wei-Bo Su PDF
Trans. Amer. Math. Soc. 373 (2020), 1211-1242
Algebro-geometric aspectsof the Christoffel-Darboux kernelsfor classical orthogonal polynomials
Masanori Sawa and Yukihiro Uchida PDF
Trans. Amer. Math. Soc. 373 (2020), 1243-1264
Bowditch’s Q-conditions and Minsky’s primitive stability
Jaejeong Lee and Binbin Xu PDF
Trans. Amer. Math. Soc. 373 (2020), 1265-1305
A local to global argument on low dimensional manifolds
Sam Nariman PDF
Trans. Amer. Math. Soc. 373 (2020), 1307-1342
Moduli of continuity for the Lyapunov exponents of random $\mathrm {GL}(2)$-cocycles
El Hadji Yaya Tall and Marcelo Viana PDF
Trans. Amer. Math. Soc. 373 (2020), 1343-1383
On the tropical discs counting on elliptic K3 surfaces with general singular fibres
Yu-Shen Lin PDF
Trans. Amer. Math. Soc. 373 (2020), 1385-1405
Moment methods in energy minimization: New bounds for Riesz minimal energy problems
David de Laat PDF
Trans. Amer. Math. Soc. 373 (2020), 1407-1453
The orthonormal Strichartz inequality on torus
Shohei Nakamura PDF
Trans. Amer. Math. Soc. 373 (2020), 1455-1476
Constructing hyperelliptic curves with surjective Galois representations
Samuele Anni and Vladimir Dokchitser PDF
Trans. Amer. Math. Soc. 373 (2020), 1477-1500